# SDR DALA2017080205877

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 82,875 hours, 38,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT LENS MISSING IN BULLNOSE OVER SEAT 32ABC. INSTALLED LIGHT BULB & INSTALLED LENS IAW AMM 33-50, OPS CHECKED GOOD.
